Curve families$F$^{*}locally the level curves of a pseudoharmonic function

James Jenkins Johns Hopkins University, USA Marston Morse

TBD mathscidoc:1701.331078

Acta Mathematica, 91, (1), 1-42, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 200 downloads ] [ 0 comments ]
@inproceedings{james1954curve,
  title={Curve families$F$^{*}locally the level curves of a pseudoharmonic function},
  author={James Jenkins, and Marston Morse},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203138695312787},
  booktitle={Acta Mathematica},
  volume={91},
  number={1},
  pages={1-42},
  year={1954},
}
James Jenkins, and Marston Morse. Curve families$F$^{*}locally the level curves of a pseudoharmonic function. 1954. Vol. 91. In Acta Mathematica. pp.1-42. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203138695312787.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved